# SDR SWIA202162895

- Difficulty date: October 2, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL600*
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FRAME FS 969.00 BETWEEN STGR 26L Â€“ 22R    (C-CHECK RO 11-27-21)   REMOVED DAMAGED SECTIONS OF FRAME FS969 BETWEEN STGR 25L AND 20R. REF. CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. INSTALLED 2 EA. NEW FRAME SECTIONS AND ALL REPAIR PARTS AT FS969, BETWEEN STGR 25L AND 20R. REF. REO 670-53-51-239 REV.-- DATED 11/02/21. PRESSURE LEAK CHECKED GOOD. SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED COMPLIED WITH 51-900-1002-SKY.
